# SDR DALA2016071205233

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 69,212 hours, 19,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE.  L4 DOOR KNUCKLE KNOCKER DOES NOT EXTEND WHEN DOOR IS ARMED. ADJUSTED DOOR LINING AROUND KNOCKER.  OPS NORMAL.
